# SDR SWAA2023070352626

- Difficulty date: May 25, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL45 BS727C+16; 727E+8; 787+9 WL208.<[01] VERIFIED APPLCABILITY PER SRM 53-00-52-1A-1. REMOVED CORROSION FROM CABIN SEAT TRACK AT BS727C+16 RBL45 W208 L:3' W:.45' D:.25' ON CROWN; FOUND SEAT TRACK TO BE OUT OF LIMIT PER SRM 53-00-52-1A-1 FIG.103. TOOL ID: ATS1738 DD:10/2023; ATS400 DD:09/2023.;[02] CORRECTION ON ACTION: VERIFIED APPLCABILITY PER SRM 53-00-52-1A-1. REMOVED CORROSION FROM CABIN SEAT TRACK AT BS727C+16 RBL45 W208 L:3' W:.45' D:.025' ON CROWN; FOUND SEAT TRACK TO BE OUT OF LIMIT PER SRM 53-00-52-1A-1 FIG.103. TOOL ID: ATS1738 DD:10/2023; ATS400 DD:09/2023.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTION 2.  VERIFIED MEASUREMENTS TABLE.;[04] REMOVED SEAT TRACK RBL 45 727B-887 IAW SRM 51-40-02;[05] CERTIFY;[06] COMPLETED STEP 1;[07] COMPLETED STEP 2;[08] LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-05-0G-0; DWG 146A5300.;[09] OK TO INSTALL;[10] VERIFIED CORRECTIVE ACTION 9 OK TO INSTALL GIVEN.;[11] INSTALLED PASSENGER CABIN SEAT TRACK RBL45 W208 BS727B-887 PER SRM 51-40-02-0G-0 AND DWG#146A5300. TOOL ID: ATS1299 DD:12/31/2023.;[12] VERIFIED CORRECTIVE ACTIONS STEP 11.;[13] VERIFIED STEP #8 PRIOR TO INSTALLATION. TASK COMPLETE
